# SDR 9619519604

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NC
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Loose
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FROM NOSE GEAR AREA OCCURRED ON GEAR RETRACTION AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR OPEN AND ACTUATOR LOOSE.  REPLACED ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
